| Catalog Number |
363904 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: details of complaint (reported issue): chaser line lr.New iv started on (b)(6) at 21:50.Excess bubble alarm even all through bubbles.Line changed at 09:45 (b)(6) only 24 hours in use.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One photograph was provided for evaluation.Upon evaluation of the photograph, the presence of bubbles was observed in the tubing.Based on the data from the investigation, the reported defect was confirmed.A possible root cause of air in line alarms could be related to an incomplete priming of the iv-line, infusion of cold solutions which may exhibit air bubbles coming out of solution as the fluid warms, or incomplete filling of the drip chamber during priming.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.